25440 results in Abstract analysis
PRM volume 154 issue 1 Cover and Back matter
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 154 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 19 January 2024, pp. b1-b2
- Print publication:
- February 2024
-
- Article
-
- You have access
- Export citation
Recurrent and chaotic outbreaks in SIR model
-
- Journal:
- European Journal of Applied Mathematics / Volume 35 / Issue 5 / October 2024
- Published online by Cambridge University Press:
- 18 January 2024, pp. 662-674
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Sharp gradient estimate, rigidity and almost rigidity of Green functions on non-parabolic RCD(0, N) spaces
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 17 January 2024, pp. 1-54
-
- Article
-
- You have access
- HTML
- Export citation
Classification of simple smooth modules over the Heisenberg–Virasoro algebra
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 17 January 2024, pp. 1-45
-
- Article
-
- You have access
- HTML
- Export citation
Nonexpansive and noncontractive mappings on the set of quantum pure states
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 17 January 2024, pp. 1-19
-
- Article
-
- You have access
- HTML
- Export citation
Estimating the Hausdorff measure using recurrence
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 67 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 12 January 2024, pp. 188-199
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Quasilinear duality and inversion in Banach spaces
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 11 January 2024, pp. 1-17
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Multidimensional Frank–Laptev–Weidl improvement of the hardy inequality
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 67 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 11 January 2024, pp. 151-167
-
- Article
-
- You have access
- HTML
- Export citation
Dehn functions of mapping tori of right-angled Artin groups
- Part of
-
- Journal:
- Glasgow Mathematical Journal / Volume 66 / Issue 2 / May 2024
- Published online by Cambridge University Press:
- 11 January 2024, pp. 252-289
- Print publication:
- May 2024
-
- Article
-
- You have access
- HTML
- Export citation
Commutants and complex symmetry of finite Blaschke product multiplication operator in
$L^2(\mathbb{T})$
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 67 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 11 January 2024, pp. 261-286
-
- Article
-
- You have access
- HTML
- Export citation
Classifying spaces for families of abelian subgroups of braid groups, RAAGs and graphs of abelian groups
- Part of
-
- Journal:
- Glasgow Mathematical Journal / Volume 66 / Issue 2 / May 2024
- Published online by Cambridge University Press:
- 11 January 2024, pp. 290-307
- Print publication:
- May 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
On traces of Bochner representable operators on the space of bounded measurable functions
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 67 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 11 January 2024, pp. 224-235
-
- Article
-
- You have access
- HTML
- Export citation
Infinitesimally Moebius bendable hypersurfaces
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 67 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 11 January 2024, pp. 236-260
-
- Article
-
- You have access
- HTML
- Export citation
Goldie dimension for C*-algebras
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 67 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 11 January 2024, pp. 200-223
-
- Article
-
- You have access
- HTML
- Export citation
Branching patterns of wave trains in mass-in-mass lattices
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 11 January 2024, pp. 1-27
-
- Article
-
- You have access
- HTML
- Export citation
Adhesion and volume filling in one-dimensional population dynamics under Dirichlet boundary condition
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 08 January 2024, pp. 1-49
-
- Article
-
- You have access
- HTML
- Export citation
Cavitation of a spherical body under mechanical and self-gravitational forces
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 08 January 2024, pp. 1-31
-
- Article
-
- You have access
- HTML
- Export citation
GLOBAL HYPOELLIPTICITY OF SUMS OF SQUARES ON COMPACT MANIFOLDS
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 23 / Issue 5 / September 2024
- Published online by Cambridge University Press:
- 05 January 2024, pp. 2405-2439
- Print publication:
- September 2024
-
- Article
-
- You have access
- HTML
- Export citation
Nowhere scattered multiplier algebras
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 05 January 2024, pp. 1-30
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
On Calderon's problem for the connection Laplacian
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 05 January 2024, pp. 1-26
-
- Article
-
- You have access
- HTML
- Export citation